Items where Author is "Daletskii, A"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 48.

Journal article

DALETSKII, A., ALBEVERIO, S. and KALYUZHNYI, A., 2007. Random Witten Laplacians: traces of semigroups, L2 Betti numbers and index. .

DALETSKII, A., ALBEVRIO, S. and KALYUZHNYI, A., 2007. Traces of semigroups associated with interacting particle systems. .

DALETSKII, A. and ALBEVERIO, S., 2006. L2Betti numbers of Poisson configuration spaces. , pp. 649-682.

DALETSKII, A., 2004. Poisson configuration spaces, von Neumann algebras, and harmonic forms. Journal of Nonlinear Mathematical Physics, 11, pp. 179-184. ISSN 1402-9251

DALETSKII, A., ALBEVERIO, S., KONDRATIEV, Y. and LYTVYNOV, E., 2003. Laplace operators in de Rham complexes associated with measures on configuration spaces. Journal of Geometry and Physics, 47, pp. 259-302.

ALBEVERIO, S., DALETSKII, A., KONDRATIEV, Y. and LYTVYNOV, E., 2003. Laplace operators in deRham complexes associated with measures on configuration spaces. Journal of Geometry and Physics, 47, pp. 259-302. ISSN 0393-0440

DALETSKII, A., ALBEVERIO, S. and BRZEZNIAK, Z., 2003. Stochastic differential equations on product loop manifolds. Bulletin des Sciences Mathematiques, 127, pp. 649-667.

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 2003. Stochastic equations and Dirichlet operators on product manifolds. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6, pp. 455-488.

ALBEVERIO, S., DALETSKII, A. and KONDRATIEV, Y., 2003. Stochastic equations and dirichlet operators on infinite product manifolds. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6 (3), pp. 455-488. ISSN 0219-0257

DALETSKII, A. and SAMOILENKO, Y., 2003. Von Neumann dimensions of symmetric and antisymmetric tensor products. Methods of Functional Analysis and Topology, 9 (2), pp. 123-133.

DALETSKII, A., ALBEVERIO, S. and LYTVYNOV, E., 2001. De Rham cohomology of configuration spaces with Poisson measures. , pp. 240-273.

DALETSKII, A., ALBEVERIO, S. and LYTVYNOV, E., 2001. Laplace operators on differential forms over configuration spaces. Journal of Geometry and Physics, 37, pp. 15-46.

DALETSKII, A. and ALBEVERIO, S., 2000. Quasi-invariance and Gibbs structure of diffusion measures on infinite product groups. Methods of Functional Analysis and Topology, 6 (1).

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 2000. Stochastic analysis on product manifolds: Dirichlet operators on differential forms. , pp. 280-316.

DALETSKII, A., ALBEVERIO, S., KONDRATIEV, Y. and RÖCKNER, M., 2000. Stochastic dynamics of compact spins: ergodicity and irreducibility. Acta Applicande Mathematicae, 63, pp. 27-40.

DALETSKII, A., ALBEVERIO, S., KONDRATIEV, Y. and ROECKNER, M., 1999. Fluctuations and their Glauber dynamics in lattice systems. , pp. 148-168.

DALETSKII, A. and ALBEVRIO, S., 1999. Stochastic equations and quasi-invariance on infinite product groups. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2 (4), pp. 283-288.

DALETSKII, A. and ALBEVERIO, S., 1998. Algebras of pseudodifferential operators in L2 given by smooth measures on Hilbert spaces. Mathematische Nachrichten, 192, pp. 5-22.

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 1998. Some examples of Dirichlet operators associated with the actions of infinite dimensional Lie groups. Methods of Functional Analysis and Topology, 4 (2), pp. 1-15.

DALETSKII, A., 1997. Asymptotic expansions for a class of infinite dimensional pseudodifferential operators. Methods of Functional Analysis and Topology, 3 (1), pp. 51-61.

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 1997. Infinite systems of stochastic differential equations and some lattice models on compact Riemannian manifolds. , pp. 326-338.

DALETSKII, A. and ALBEVERIO, S., 1996. Asymptotic quantization for solution manifolds of some infinite dimensional Hamiltonian equations. Journal of Geometry and Physics, 19 (5), pp. 31-46.

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 1996. A stochastic differential equation approach to some lattice models on compact Lie groups. , pp. 239-249.

DALETSKII, A., 1994. Representations of canonical commutation relations defined by Gaussian measure and Gaussian cocycle. , pp. 87-93.

DALETSKII, A., 1994. Semiclassical approximations for one class of infinite dimensional pseudo differential equations. , pp. 114-125.

DALETSKII, A., 1992. Infinite dimensional Schroedinger equations and a representation of a symplectic transformations group of Hilbert phase space. , pp. 74-75.

DALETSKII, A., 1990. Factorization problems in symplectic grouppoids and Hamiltonian systems connected with non-linear Poisson brackets. , pp. 389-393.

DALETSKII, A., 1990. Maslov's canonical operator on Lagrangian manifolds with Hilbert models. , pp. 1206-1213.

DALETSKII, A., BUTAKOV, G., KISILEVSKII, F. and TSARIK, Y., 1989. Technological adaptation of industrial welding robots. Technology and Organization of Industry, 2.

DALETSKII, A. and PODKOLZIN, G., 1988. Group approach to integration of infinite Toda chain. , pp. 445-447.

DALETSKII, A., 1987. Adler scheme analogue for non-linear Poisson brackets. Non-linear and Turbulent Processes in Physics, 1, pp. 48-52.

DALETSKII, A. and SAMOILENKO, Y., 1987. Non-commutative moment problem. , pp. 150-151.

DALETSKII, A., BUTAKOV, G. and KISILEVSKII, F., 1986. Stabilisation of temperature fields in termic zones of electric welding processes. .

DALETSKII, A., 1985. Quantum moment problem. , pp. 7-19.

DALETSKII, A., 1982. Representations of a group of shifts of nuclear spaces. , pp. 9-11.

Chapter in book

DALETSKII, A. and KALYUZHNYI, A., 2007. Permutations in tensor products of factors, and L2 cochomology of configuration spaces. In: Methods of functional analysis and topology. UNSPECIFIED.

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 2000. De Rham complex over product manifolds: Dirichlet forms and stochastic dynamics. In: S. ALBEVERIO and P. BLANCHARD, eds., Mathematical Physics and Stochastic Analysis (in Honour of L. Streit). World Scientific.

DALETSKII, A., ALBEVERIO, S. and LYTVYNOV, E., 2000. Laplace operators and diffusions in tangent bundles over Poisson spaces. In: P. CLEMENT, H. DEN and N. VAN, eds., Infinite dimensional stochastic analysis. UNSPECIFIED, pp. 25-39.

DALETSKII, A., 1999. Stochastic analysis on (infinite-dimensional) product manifolds. In: H. CRAUEL and M. GUNDLACH, eds., Stochastic Dynamics. Springer, pp. 339-370.

DALETSKII, A., 1998. Stochastic evolution on product manifolds. In: I. ANTONIOU and Y. KONDRATIEV, eds., Hyperfunctions, operator theory and dynamical systems. UNSPECIFIED, pp. 274-298.

DALETSKII, A., ALBEVERIO, Y. and KONDRATIEV, Y., 1996. A stochastic differential equation approach to lattice spin models with values in compact Lie groups. In: H. HEYER and T. HIRAI, eds., Infinite dimensional harmonic analysis. Tuebingen: Gräbner, pp. 1-16.

DALETSKII, A., 1984. Integration of representations of nuclear current Lie algebras. In: Spectral theory of operators and infinite-dimensional analysis. Kiev: Akad. Nauk Ukrain. SSR, Inst. Mat..

DALETSKII, A., 1983. Moment problem on finite dimensional Lie algebras. In: The spectral theory of operators in problems of mathematical physics. Kiev: Akad. Nauk Ukrain. SSR, Inst. Mat., pp. 93-97.

DALETSKII, A., 1982. Representations of a group of finite shifts in spaces of functions of infinitely many variables. In: Mathematical models of statistical physics. Tumen, pp. 12-20.

Conference contribution

DALETSKII, A., 2006. Families of Witten Laplacians associated with multiparticle systems, and von Neumann algebras. In: Proceedings of Workshop 'Traces in Geometry and Physics', Max-Planck Institute, Bonn.

ALBEVERIO, S. and DALETSKII, A., 2004. Recent developments on harmonic forms and L2 Betti numbers of infinite configuration spaces with Poisson measures. In: Proceedings of the German-Japanese Conference, Tübingen, 2004, Tübingen.

DALETSKII, A. and ALBEVERIO, S., 2004. Recent developments on harmonic forms and L2Betti numbers of infinite configuration spaces with Poisson measures. In: Proceedings of German-Japanese Conference, Tübingen.

DALETSKII, A. and KALYUZHNYJ, A., 2003. Permutations in tensor products of factors and L2 Betti numbers of configuration spaces. In: Proceedings of V International Conference 'Symmetry in Nonlinear Mathematical Physics, Kiev, Ukraine.

This list was generated on Sun Nov 19 21:53:14 2017 UTC.